# SDR REXA2021090200680

- Difficulty date: August 8, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370733
- Condition: Corroded
- Location: Bs 954 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 954 CORRODED BETWEEN STRINGERS 25R AND 26R.  PERFORMED CUT OUT OF FRAME AT STGR 27 AND REMOVED FRAME SECTION FROM STGR 20 TO 27 @ 954 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 53-00-06-201-001-A03.  PERFORMED EDDY CURRENT OF FRAME @ FS 954 CUTLINE IAW CRJ 900 SRM 53-00-06-101-001-A03, FABRICATED, LOCATED, AND DRILLED REPAIR PARTS AND FRAME SECTOR IAW  CRJ 900 SRM 53-00-06-201-001-A03 STEPS 6E (D THRU G) INSTALLED LOCK FASTENERS, AND VENTRAL POST IAW CRJ 900 SRM 51-42-21-001-001-A01.
